MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-10-K
Medical Device Problem Codes Signal Artifact/Noise (1036); Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).At the time of the event, review of the device ecog and lead impedances confirmed that the ecog data were suggestive of a potential lead break.Investigation of the returned lead confirmed lead damage.The lead coil has a kink about 12 cm from the distal end.Root cause was not identifiable.
 
Event or Problem Description
During a routine review of the patient's neurostimulator ecog data on (b)(6) 2016, it was noticed that there was a signal loss on the left depth lead.The treating clinician stated that the patient's mother indicated that the patient fell from bed in (b)(6).The patient was seen by the treating center on (b)(6) 2016 at which time stimulation was disabled on that lead; however stimulation remained enabled on the other lead and the patient continued to be treated with responsive stimulation.The depth lead was replaced on (b)(6) 2019 during a routine battery replacement.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key8701930
Report Number3004426659-2019-00024
Device Sequence Number13866892
Product Code PFN
UDI-Device Identifier00855547005045
UDI-Public010085554700504517180110
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDL-330-10-K
Device Catalogue Number1007605
Device Lot Number20016-1-1-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2019
Initial Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age25 YR